Economics at your fingertips  

Large Sample Asymptotic Expansions for General Linear Simultaneous Systems Under Misspecification

Roberto Mariano () and John Ramage

No 197923, UP School of Economics Discussion Papers from University of the Philippines School of Economics

Abstract: Based on large-sample stochastic approximations, we obtain asymptotic bias and mean squared error for the k-class estimators of an identified but misspecified equation with an arbitrary number of endogenous variables in linear simultaneous-equations model. The specification error considered here is the omission of appropriate exogenous variables from the equation being estimated. This paper extends existing results in various respects. It treats not only consistent estimators but also inconsistent ones, like ordinary least squares, and it provides conditions under which ordinary least squares will be preferred among those estimators under study. It covers cases where the estimated equation contains three or more endogenous variables. It includes the limited-information maximum likelihood as one of the estimators under analysis. It also contains a rigorous argument for the propriety of the stochastic approximations from which asymptotic moments of estimators are calculated.

Date: 1979-12
References: Add references at CitEc
Citations: Track citations by RSS feed

Published as UPSE Discussion Paper No. 1979-23, December 1979

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in UP School of Economics Discussion Papers from University of the Philippines School of Economics Contact information at EDIRC.
Bibliographic data for series maintained by RT Campos ().

Page updated 2020-10-07
Handle: RePEc:phs:dpaper:197923